# SDR DALA13062380905

- Difficulty date: November 20, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 70,249 hours, 54,041 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS AT ROW 16DE INOPERATIVE.  MAINTENANCE FOUND THAT THE WIRE HARNESS WAS BROKEN, REPLACED WIRE HARNESS, AND FUNCTIONALLY CHECKED THE SYSTEM.
